# SDR UIEA2018110102474

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-EVALUATE PROTRUDING DENT ON FUSELAGE SKIN BETWEEN STA 1629 - STA 1654.5 BELOW STR 36L. REPAIRED DENT AT FUSELAGE STA 1629 TO 1654.5 AT STR 26L TO STR 36L PER EO 6753A751 REV O AND EA 767-5380-28-A7456. THIS REPAIR IS A CATEGORY B REPAIR.
